# SDR R61A201404180553

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,883 hours, 19,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Seat Row 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMEGENCY LIGHT AT ROW 10 WAS LOOSE.  MAINTENANCE SECURED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
